I have been having really bad migraines again & horrible nausea, I am looking for suggestions to help get rid of the nausea. I have tried tea, crackers, ginger ale, seirra mist, eating, not eating, nothing helps much. The tea & the seirra mist helped the most. I am on Prilosec twice a day & have no indigestion, etc. I have noticed that when I get a bad wave of nausea, my head starts pounding really bad & I get dizzy to the point I have fallen before & I also have a really hard time thinking/concentrating when this happens.. Has anyone ever had this before?? Any suggestions appreciated, I am willing to try about anything. Thanks all...
***** May Love & Laughter Lead Your Way *****
How awful. I did a Google search on "pounding headache, nausea" and read a similar question from a woman. She received a reply to try Excedrin Migraine (not regular Excedrin).
"We are all here.....because we are not all there."
I'm sorry to state the obvious, but a trip to your doctor would be in order!! Once that's done, then perhaps anecdotal remedies. Hope you're better soon!!!
Life isn't about how to survive the storm, but how to dance in the rain.
I second the doctor visit, until then I always found the Excedrin Migraine worked for me. I tried the generic migrain med, but it doesn't do as well of a job.
If I were you, I would concentrate on alleviating the source of the nausea, namely the migraines.
There are many good medications on the market, available through prescription. I like Imitrex (sumatriptan) but your doctor will help you find the medication that works best for you and your type of migraines. The Mayo Clinic is a good source of information:
Hope you feel better soon.
So sorry you don't feel well. I agree if you haven't gone already a trip to the doc is in order. As far as the nausea, when I was on a med that made me nauseous I tried the sea bands that you put on your wrists for motion sickness. They worked for me, but I'm not sure if it was actualy them or all in my head!
I tried Nexium, whick is very similar to Prilosec. Gave me awful headaches and diarrhea. Stopped taking and went away. Check with your pharmacist and doctor. Druggest may be more familar to reactions than the dr. If you will read the fine print on the sheet that comes with it, should list side effects. Good luck. Hope you feel better soon.
I can take some of the other prescriptions that block acid production. Don't have those side effects.
Friends divide our sorrows and multiply our joys.
I hope you are feeling better now. If not, check with your doctor as there are too many variables.
The ingredients in the Excedrin Migraine and Extra Strength are the same. It's just packaged differently.
Good luck & feel better soon.
~Like sands through the hourglass
~So are the days of our lives
I didn't google it but I think Excedrin Migraine has been pulled from the shelf.
Are you on a migraine script? If not, that might help decrease the pain before it gets too bad and thus decrease the nausea.
I just tried to get my Imatrex refilled the other day but because of an interaction with a new med the Doc would not give it to me -- I am so nervous about what is going to happen the next time a migraine hits.
I hope you find relief soon.
Don't waste your money on Excedrin Migraine. The only difference between that and regular Excedrin is the price. You don't have to take my word for it. Grab your magnafying glass and read the labels. Both are the exact same ingredients in the exact same amounts.
Novartis, the maker of Excedrin, has had some serious quality problems lately. Excedrin is still being made, but contract manufactures are making most of it. So you might as well and save a little more money by buying the generic. Right now the name brand is being made by the same people who make the generics.
(I work for big pharma, but not for Novartis. This issue is all over the industry publications and e-news letters.)
My first thought was is this a brand new problem that just arose or have you had this before in the past. I know a lot of people suffer from migrain headaches, but I don't know if nausea is a common symptom along with it. I think you need to see the doctor (I know, I hate drs. too) if this problem continues. You need to find the reason Why you are having these problems first. Good luck and I sincerely hope you are feeling much better!
SPRING HAS F I N A L L Y SPRUNG!!!!!
I don't get many migraines but my friend does. As soon as she feels one coming on she drinks a regular (not diet) coke with caffine. She drinks it pretty quickly (don't just sip). And that usually stops the migraine. Must be something about the sugar and caffine. Hope that might help you too.This message has been edited. Last edited by: alibaba,
|Powered by Social Strata|